Alert archive / California / Wind Advisories in 2012
Wind Advisory 6, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 28, 2012, 3:36 AM PST. It took effect at Feb 28, 2012, 6:00 PM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 3:36 AM PST (11:36 UTC)
- In effect from
- Feb 28, 2012, 6:00 PM PST
- Expired
- Feb 29, 2012, 6:30 AM PST
- In force
- 13 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
602 WWUS76 KSTO 281136 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 336 AM PST TUE FEB 28 2012 .A STRONG STORM SYSTEM WILL PUSH ACROSS THE AREA TUESDAY AFTERNOON THROUGH WEDNESDAY. THIS STORM WILL BRING A PERIOD OF GUSTY SOUTHEAST WINDS BEGINNING THIS EVENING IN THE NORTHERN SACRAMENTO VALLEY...THE SPREADING SOUTH AFTER MIDNIGHT TONIGHT. WINDS WILL WEAKEN BY WEDNESDAY AFTERNOON. CAZ015-016-290000- /O.NEW.KSTO.WI.Y.0006.120229T0200Z-120229T2000Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 336 AM PST TUE FEB 28 2012 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON PST WEDNESDAY. * WINDS: SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH. * TIMING: WINDS WILL STRENGTHEN LATE THIS AFTERNOON AND CONTINUE THROUGH AROUND MIDDAY WEDNESDAY. * LOCATIONS INCLUDE: CHICO...REDDING * IMPACTS: DIFFICULTY DRIVING...ESPECIALLY DURING PERIODS OF LIGHT TO MODERATE RAIN. LOOSE DEBRIS CAN BE BLOWN AWAY...POSSIBLY ONTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE DEBRIS CAN ALSO BE BLOWN INTO ROADWAYS. USE EXTRA CAUTION. && $$ CAZ017>019-290000- /O.NEW.KSTO.WI.Y.0006.120229T0800Z-120229T2000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...STOCKTON...MODESTO 336 AM PST TUE FEB 28 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON PST WEDNESDAY. * WINDS: SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH. * TIMING: WINDS WILL STRENGTHEN AROUND MIDNIGHT TONIGHT AND CONTINUE THROUGH AROUND MIDDAY WEDNESDAY. * LOCATIONS INCLUDE: SACRAMENTO...FAIRFIELD...STOCKTON...MODESTO * IMPACTS: DIFFICULTY DRIVING...ESPECIALLY DURING PERIODS OF LIGHT TO MODERATE RAIN. LOOSE DEBRIS CAN BE BLOWN AWAY...POSSIBLY ONTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE DEBRIS CAN ALSO BE BLOWN INTO ROADWAYS. USE EXTRA CAUTION. && $$
4 follow-up statements
858 WWUS76 KSTO 282040 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1240 PM PST TUE FEB 28 2012 .A STRONG STORM SYSTEM WILL PUSH ACROSS THE AREA THIS EVENING THROUGH THURSDAY. THIS STORM WILL BRING A PERIOD OF GUSTY SOUTHEAST WINDS BEGINNING THIS EVENING IN THE NORTHERN SACRAMENTO VALLEY...THEN SPREADING SOUTH AFTER MIDNIGHT TONIGHT. WINDS WILL WEAKEN BY WEDNESDAY AFTERNOON. CAZ015-016-290645- /O.EXT.KSTO.WI.Y.0006.120229T0200Z-120229T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 1240 PM PST TUE FEB 28 2012 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH. * TIMING: WINDS WILL STRENGTHEN LATE THIS AFTERNOON AND CONTINUE THROUGH LATE MORNING WEDNESDAY. * LOCATIONS INCLUDE: CHICO...REDDING * IMPACTS: DIFFICULTY DRIVING...ESPECIALLY DURING PERIODS OF LIGHT TO MODERATE RAIN. LOOSE DEBRIS CAN BE BLOWN AWAY... POSSIBLY ONTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE DEBRIS CAN ALSO BE BLOWN INTO ROADWAYS. USE EXTRA CAUTION. && $$ CAZ017>019-290645- /O.EXT.KSTO.WI.Y.0006.120229T0800Z-120229T1800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...STOCKTON...MODESTO 1240 PM PST TUE FEB 28 2012 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST WEDNESDAY. * WINDS: SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH. * TIMING: WINDS WILL STRENGTHEN AROUND MIDNIGHT TONIGHT AND CONTINUE THROUGH LATE MORNING WEDNESDAY. * LOCATIONS INCLUDE: STOCKTON...MODESTO * IMPACTS: DIFFICULTY DRIVING...ESPECIALLY DURING PERIODS OF LIGHT TO MODERATE RAIN. LOOSE DEBRIS CAN BE BLOWN AWAY... POSSIBLY ONTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE DEBRIS CAN ALSO BE BLOWN INTO ROADWAYS. USE EXTRA CAUTION. && $$
944 WWUS76 KSTO 290600 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1000 PM PST TUE FEB 28 2012 .A STRONG STORM SYSTEM WILL MOVE ACROSS NORTHERN CALIFORNIA TONIGHT AND EARLY WEDNESDAY MORNING. PERIODS OF STRONG...GUSTY SOUTHEAST WINDS WILL SPREAD FROM THE NORTHERN SACRAMENTO VALLEY...SOUTHWARD OVERNIGHT. WINDS WILL WEAKEN WEDNESDAY MORNING. CAZ015-016-291800- /O.CON.KSTO.WI.Y.0006.000000T0000Z-120229T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 1000 PM PST TUE FEB 28 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY FOR THE NORTHERN AND SACRAMENTO VALLEY. * WINDS: SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH. * TIMING: STRONG WINDS WILL WEAKEN LATER TONIGHT OR BY EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: CHICO...REDDING * IMPACTS: DIFFICULTY DRIVING...ESPECIALLY DURING PERIODS OF LIGHT TO MODERATE RAIN. LOOSE DEBRIS CAN BE BLOWN AWAY... POSSIBLY ONTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE DEBRIS CAN ALSO BE BLOWN INTO ROADWAYS. USE EXTRA CAUTION. && $$ CAZ017>019-291800- /O.CON.KSTO.WI.Y.0006.120229T0800Z-120229T1800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...STOCKTON...MODESTO 1000 PM PST TUE FEB 28 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY FOR THE SOUTHERN SACRAMENTO VALLEY...DELTA AND NORTHERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH. * TIMING: WINDS WILL STRENGTHEN OVERNIGHT AND CONTINUE INTO EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO * IMPACTS: DIFFICULTY DRIVING...ESPECIALLY DURING PERIODS OF LIGHT TO MODERATE RAIN. LOOSE DEBRIS CAN BE BLOWN AWAY... POSSIBLY ONTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE DEBRIS CAN ALSO BE BLOWN INTO ROADWAYS. USE EXTRA CAUTION. && $$
982 WWUS76 KSTO 291115 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 315 AM PST WED FEB 29 2012 CAZ015-016-291215- /O.CAN.KSTO.WI.Y.0006.000000T0000Z-120229T1800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 315 AM PST WED FEB 29 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY. BREEZY SOUTHERLY WINDS WILL DECREASE EARLY THIS MORNING BEFORE PICKING UP AGAIN THIS AFTERNOON. $$ CAZ017>019-291800- /O.CON.KSTO.WI.Y.0006.000000T0000Z-120229T1800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...STOCKTON...MODESTO 315 AM PST WED FEB 29 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL CONTINUE EARLY THIS MORNING BEFORE DECREASING BY LATE MORNING. * LOCATIONS INCLUDE: SACRAMENTO...FAIRFIELD...STOCKTON...MODESTO. * IMPACTS: DIFFICULTY DRIVING...ESPECIALLY DURING PERIODS OF LIGHT TO MODERATE RAIN. LOOSE DEBRIS CAN BE BLOWN AWAY... POSSIBLY ONTO ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER WITH GUSTS TO 40 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. LOOSE DEBRIS CAN ALSO BE BLOWN INTO ROADWAYS. USE EXTRA CAUTION. && $$
376 WWUS76 KSTO 291430 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 630 AM PST WED FEB 29 2012 CAZ017>019-291530- /O.CAN.KSTO.WI.Y.0006.000000T0000Z-120229T1800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...STOCKTON...MODESTO 630 AM PST WED FEB 29 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. ALTHOUGH BREEZY CONDITIONS WILL STILL EXIST THIS MORNING MAINLY OVER EASTERN PORTIONS OF THE VALLEY...WIND SPEEDS HAVE DECREASED ENOUGH TO WARRANT A CANCELLATION OF THE ADVISORY. $$ JCLAPP
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 9:51 PM PST, 5 hours 45 minutes earlier.
Area forecast discussion, Feb 27, 9:51 PM PST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 951 PM PST MON FEB 27 2012 .SHORT TERM DISCUSSION... LAST NITE'S MODEL RUNS PICKED UP ON THE PCPN BULLSEYE OVER THE 80/50 CORRIDOR THAT DROPPED ABOUT 3 TO 9 INCHES OF SNOW DESPITE THE LOW PW VALUES. A LOOK AT THE WATER VAPOR IMAGERY INDICATES A SMALL SCALE MID-LEVEL CYCLONIC CIRCULATION WHICH ENHANCED THE MOISTURE IN THE FAVORABLE NE QUADRANT. THE STRONGER IMPULSES WERE S OF OUR FORECAST AREA AND NEAR THE BASE OF THE UPPER TROF. THE BULK OF THE MOISTURE IS OVER THE SERN QUARTER OF CA LIFTING NEWD INTO NV AHEAD OF THE STRONGER IMPULSES OVER THE SRN HALF OF THE STATE. THE NRN PORTION OF THIS MOISTURE MAY KEEP SOME CLOUD COVER OVER THE SERN PORTION OF OUR FORECAST AREA THROUGH THE NITE. THE APPROACHING DEFORMATION ZONE FROM THE W SEEMS TO HAVE WEAKENED THE MID LEVEL CIRCULATION IN OUR AREA...AND THE CLOUDS ALONG THE NRN SIERNEV SHOULD LINGER UNTIL THE DEFORMATION ZONE MOVES INTO WRN NV BY TUE MORNING. THEN THIS BATCH OF CLOUDS SHOULD CLEAR TEMPORARILY UNTIL THE NEXT BATCH OF CLOUDS MOVES IN AHEAD OF THE NEXT SYSTEM. EXTRAPOLATION TECHNIQUES SUGGESTS THE LEADING EDGE OF THE NEXT BATCH OF CLOUDS WILL MOVE INTO THE WRN PORTION OF THE CWA BY 12Z TUE...AND ACROSS THE NRN ZONES BY 18Z TUE. THESE WILL BE HIGH CLOUDS...WHILE THE MID AND LOWER LEVEL PRECIP- BEARING CLOUDS MOVE INTO OUR NRN ZONES AFT 18Z TUE. THE FORECAST LOOKS ON TRACK AND NO CHANGES NEEDED AT THIS TIME. JHM .PREVIOUS DISCUSSION... MAIN CHALLENGE TO FORECAST WILL BE STORM SYSTEM TUESDAY NIGHT INTO WEDNESDAY. MAIN FORECAST CHALLENGE WITH THIS SYSTEM WILL BE HOW LOW ACCUMULATING SNOW WILL GET INTO FOOTHILLS. HIGHER CONFIDENCE IN MOUNTAINS OF HAZARDOUS WEATHER DURING THIS TIME WITH SNOW ACCUMULATIONS OF 6 TO 12 INCHES AROUND 3000 FEET UPWARDS TO 3 FEET AT HIGHEST PEAKS. NEXT STRONGER STORM SYSTEM BEGINS TO EFFECT NORTHERN AREAS BY LATE TUESDAY AFTERNOON. THIS SYSTEM HAS A MUCH BETTER...BUT NOT THAT GREAT PW PLUME WITH IT. MODELS HAVE INITIALED PRETTY WELL WITH AMOUNTS HIGHEST AMOUNTS AROUND 0.80 OF AN INCH. THIS PLUME WILL SHIFT SOUTH ACROSS THE AREA STARTING TUESDAY NIGHT AND EXIT SOUTHERN ZONES BY EARLY AFTERNOON WEDNESDAY. WITH THE PLUME WILL BE A STRONG LOW LEVEL 850 MB JUST OF AROUND 50 KNOTS. THIS WILL CREATE A VERY NICE WESTERLY UPSLOPE FLOW INTO SIERRA DURING THIS TIME. THIS WILL SPELL HEAVY SNOW ABOVE 5000 FEET AND RAIN AT LOWER ELEVATIONS. GFS FORECASTING MEDFORD TO SACRAMENTO PRESSURE GRADIENT OF AROUND 14 MB WHICH WILL BE PLENTY FOR WIND ADVISORY AMOUNTS. BIGGEST CHALLENGE WILL BE EXTENT OF SNOW INTO FOOTHILLS. NAM AT THIS TIME HAS HEAVIER SNOW...FROM 4 TO 8 INCHES DOWN TO AROUND 1500 FEET WITH GFS ABOUT A THOUSAND FEET HIGHER. FOR NOW HAVE BLENDED THE TWO AND KEPT HEAVIEST SNOW ABOVE 2000 FEET AROUND 4 TO 8 INCHES. THIS WOULD EFFECT COMMUNITIES LIKE GRASS VALLEY AND PARADISE. SNOW WILL BE HEAVY AND WET AND WHEN COMBINED WITH WIND WILL PRODUCE HAZARDOUS TRAVEL AND LIKELY SOME DOWNED POWER LINES FROM BRANCHES. AFTER MAIN PLUME EXITS WEDNESDAY AFTERNOON...UPSLOPE FLOW CONTINUES INTO THURSDAY EVENING. THIS WILL BRING NUMEROUS SNOW SHOWERS TO MOUNTAINS AND POSSIBLY DOWN INTO FOOTHILLS. DUE TO OVERALL LACK OF CONFIDENCE IN SNOW LEVEL HAVE LEFT FOOTHILLS HIGHLIGHT AS A WATCH TO LET LATER SHIFTS GET A LITTLE MORE CONFIDENCE TO FINE TUNE AMOUNTS AND SNOW LEVELS. CONFIDENCE HIGH IN MOUNTAINS OF A SIGNIFICANT QUICK HITTING SNOW EVENT. RASCH .EXTENDED DISCUSSION (FRIDAY THROUGH MONDAY) A RIDGE BUILDS OVER THE REGION ENOUGH ON SATURDAY AND SUNDAY TO RESULT IN DRY WEATHER AND RELATIVELY WARM TEMPERATURES. HIGHS IN THE CENTRAL VALLEY WILL BE PREDOMINATELY IN THE 60S AND HIGHS IN THE FOOTHILLS AND LOWER MOUNTAIN AREAS WILL BE IN THE 50S. A WEAK SHORTWAVE WILL RIDE OVER THE RIDGE ON MONDAY AND MAY SWEEP LIGHT PRECIPITATION OVER THE NORTHERN MOUNTAINS EARLY IN THE NEXT WORK WEEK. && .AVIATION... UPPER LEVEL LOW EXITING THE AREA WITH MVFR AND AREAS OF IFR CONDITIONS ALONG THE WEST SLOPE OF THE SIERRA NEVADA MTNS UNTIL AROUND 16Z TUESDAY. GENERALLY VFR CONDITIONS IN THE VALLEY TONIGHT INTO MIDDAY TUESDAY. A STRONGER AND WETTER SYSTEM MOVES INTO THE AREA LATE TUESDAY AFTERNOON INTO WEDNESDAY. CLOUDS AND SOUTHERLY WINDS EXPECTED TO INCREASE DURING THE DAY TUESDAY WITH THE SYSTEM APPROACHING BRINGING AREAS OF MVFR CONDITIONS AFT 00Z WEDNESDAY AND LOCAL IFR CONDITIONS WITH PRECIPITATION IN THE NORTH AFT 03Z. IFR/LIFR CONDITIONS ARE EXPECTED IN THE MOUNTAINS MAINLY AFT 00Z WEDNESDAY. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 10 PM TUESDAY TO 10 PM PST WEDNESDAY BURNEY BASIN / EASTERN SHASTA COUNTY...WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER STORM WARNING FROM 10 PM TUESDAY TO 10 PM PST WEDNESDAY ABOVE 3000 FEET FOR THE MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON ABOVE 2000 FEET FOR THE MOTHERLODE...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY. &&
Hazardous weather outlook, Feb 27, 4:23 AM PST, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 423 AM PST MON FEB 27 2012 CAZ013>019-063-064-066>069-281500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 423 AM PST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY SEVERAL INCHES OF SNOWFALL ACCUMULATION WILL BE POSSIBLE TODAY ACROSS THE HIGHER ELEVATIONS OF THE NORTHERN SIERRA NEVADA... OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY A MODERATELY STRONG WEATHER SYSTEM IS FORECAST TO MOVE THROUGH NORTHERN CALIFORNIA TUESDAY NIGHT THROUGH WEDNESDAY. THIS SYSTEM WILL BRING VALLEY RAIN...MOUNTAIN SNOW AND STRONG WINDS TO THE NORTH STATE. TRAVEL RESTRICTIONS OVER MOUNTAINS PASSES ARE LIKELY AS HEAVY SNOWFALL AND STRONG WINDS COMBINE TO MAKE MOUNTAIN TRAVEL HAZARDOUS. SHOWERS WILL CONTINUE INTO THURSDAY WITH FAIR WEATHER RETURNING BY THE WEEKEND. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.